MAUDE Adverse Event Report: RICHARD WOLF GERMANY (RWGMBH) TEM PUMP

RICHARD WOLF GERMANY (RWGMBH) TEM PUMP
Model Number 2232.644
Health Effect - Clinical Code No Information (3190)
Date of Event 08/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Facility reported that during a procedure, system would not inflate enough to fill patients' belly.Doctor opened up patients' abdomen in order to complete the procedure.Manufacture date - 07mar2016, purchase date - 07sep2016, service dates - n/a.No similar events resulting in an mdr has occurred on this device type in the last three years.Facility indicated instruments would be returned for evaluation, not received as of 11sep2017.When instruments are received, they will be sent to manufacturer for evaluation.Facility contacted twice, via email, in order to gather missing/additional information on this event, no response as of 11sep2017.Two instruments work together as one system, a mdr submitted for each device.Tem pump (id #2232.644) - mdr1418479-2017-00020, insufflator (id #2232641) - mdr1418479-2017-00021.Rwmic considers this matter closed.However, in the event rwmic receives additional information, follow-up report will be submitted to fda.
 
Event or Problem Description
Follow up report #1.Richard wolf medical instruments corporation (rwmic) received device on 09/19/2017.Device sent to (b)(4) manufacturer for investigation, no investigation results received as of 02oct2017.
 
Additional Manufacturer Narrative
Follow up #2, the following was updated/completed: product problem, suspect device, importer (device), corrected/additional data.Richard wolf medical instruments corporation (rwmic) received investigation results from manufacturer on 10oct2017 and added new information to this follow up report.Manufacturer found no issues with device during electrical testing.Pump also tested with an insufflator and no issues were found.Rmic considers this matter closed.However, in the event rwmic receives any additional information a follow report will be submitted to fda.
 
Event or Problem Description
Follow up #2 - manufacturer investigation results.

Brand Name
TEM PUMP
Common Device Name
TEM PUMP
Manufacturer (Section D)
RICHARD WOLF GERMANY (RWGMBH)
registration number 9611102
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key6855237
Report Number1418479-2017-00020
Device Sequence Number1011406
Product Code HIF
UDI-Device Identifier04055207056462
UDI-Public04055207056462
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2017
Report Date (Section F) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number2232.644
Device Catalogue Number2232.644
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2017
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer10/02/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/11/2017
Supplement Report FDA Received Date10/02/2017
10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSUFFLATOR
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient Weight93
Date Report Sent to FDA10/17/2017